# SDR QXEA200701636

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,822 hours, 10,369 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2295, RECEIVED POWERPLANT WARNING MESSAGE.  CREW RETURNED AIRCRAFT TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 130.  CLEARED FAULT CODES.  OPERATION CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
